# SDR CALA9700670

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1720-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER CARGO INTERCOSTAL CORRODED BETWEEN STA 1720-1740, STRINGER 51-52R.  A NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 53-00-01.
